# SDR C2XA01BT016

- Difficulty date: February 10, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV - FLT 4218 - CREW REPORTED SEAT 17A OXYGEN MASK DEPLOYED INFLIGHT.  MAINTENANCE ADJUSTED LATCHING MECHANISM AND RESECURED THE OXYGEN MASK IAW EMB145 AMM 35-20-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
